Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 269, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Aug 3, 2011, 1:28 AM EDT for Carroll County, Clinton County, Tippecanoe County, Indiana. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2011, 1:28 AM EDT (05:28 UTC)
- Expired
- Aug 3, 2011, 2:30 AM EDT
- In force
- 62 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Carroll County, IN, Clinton County, IN, Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 05:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3189 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1419 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 239 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
656
WUUS53 KIND 030528
SVRIND
INC015-023-157-030630-
/O.NEW.KIND.SV.W.0269.110803T0528Z-110803T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
128 AM EDT WED AUG 3 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTH CENTRAL INDIANA...
CLINTON COUNTY IN CENTRAL INDIANA...
TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 230 AM EDT
* AT 124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WOLCOTT...OR 11 MILES WEST
OF MONTICELLO...AND MOVING SOUTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
YEOMAN AROUND 140 AM EDT...
BATTLE GROUND...DELPHI...WEST LAFAYETTE AND PURDUE UNIVERSITY
AROUND 145 AM EDT...
LAFAYETTE AND SHADELAND AROUND 150 AM EDT...
DAYTON AND FLORA AROUND 155 AM EDT...
ROSSVILLE AROUND 200 AM EDT...
MULBERRY AROUND 205 AM EDT...
CLARKS HILL AROUND 210 AM EDT...
FRANKFORT AND COLFAX AROUND 215 AM EDT...
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 151 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
4022 8670 4022 8691 4056 8710 4057 8707
4057 8678 4066 8678 4067 8676 4070 8676
4074 8668
TIME...MOT...LOC 0528Z 318DEG 39KT 4069 8694
WIND...HAIL 60MPH <.75IN
$$
PUMA3 follow-up statements
977
WWUS53 KIND 030544
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 AM EDT WED AUG 3 2011
INC015-023-157-030630-
/O.CON.KIND.SV.W.0269.000000T0000Z-110803T0630Z/
CARROLL-CLINTON-TIPPECANOE-
144 AM EDT WED AUG 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
CARROLL AND TIPPECANOE COUNTIES UNTIL 230 AM EDT...
AT 141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTH OF DELPHI...OR 11 MILES
NORTHEAST OF LAFAYETTE...MOVING SOUTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ROSSVILLE AND MULBERRY AROUND 150 AM EDT...
CLARKS HILL AROUND 155 AM EDT...
FRANKFORT AND COLFAX AROUND 200 AM EDT...
MICHIGANTOWN AROUND 205 AM EDT...
KIRKLIN AROUND 215 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
4022 8670 4022 8691 4056 8710 4057 8707
4057 8678 4066 8678 4067 8676 4070 8676
4074 8668
TIME...MOT...LOC 0544Z 317DEG 46KT 4048 8667
WIND...HAIL 60MPH <.75IN
$$
PUMA252
WWUS53 KIND 030615
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
215 AM EDT WED AUG 3 2011
INC015-157-030625-
/O.CAN.KIND.SV.W.0269.000000T0000Z-110803T0630Z/
CARROLL-TIPPECANOE-
215 AM EDT WED AUG 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR CARROLL AND TIPPECANOE
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
4024 8670 4043 8667
TIME...MOT...LOC 0615Z 316DEG 40KT 4024 8638
$$
INC023-030630-
/O.CON.KIND.SV.W.0269.000000T0000Z-110803T0630Z/
CLINTON-
215 AM EDT WED AUG 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON COUNTY
UNTIL 230 AM EDT...
AT 212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 5 MILES EAST OF FRANKFORT...MOVING
SOUTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
KIRKLIN AROUND 220 AM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
4024 8670 4043 8667
TIME...MOT...LOC 0615Z 316DEG 40KT 4024 8638
WIND...HAIL 60MPH <.75IN
$$
PUMA127
WWUS53 KIND 030628
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
228 AM EDT WED AUG 3 2011
INC023-030638-
/O.EXP.KIND.SV.W.0269.000000T0000Z-110803T0630Z/
CLINTON-
228 AM EDT WED AUG 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR CLINTON COUNTY WILL EXPIRE AT
230 AM EDT/130 AM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4042 8637 4036 8626 4018 8624 4019 8669
4024 8670 4043 8667
TIME...MOT...LOC 0628Z 306DEG 25KT 4016 8627
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 1:15 AM EDT, 13 minutes earlier.
Area forecast discussion, Aug 3, 1:15 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 115 AM EDT WED AUG 3 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...LOW PRESSURE SLIDING SOUTHEAST FROM CANADA INTO THE GREAT LAKES WILL PULL A COLD FRONT THROUGH CENTRAL INDIANA OVERNIGHT AND INTO TOMORROW. THIS WILL BRING CHANCES FOR THUNDERSTORMS WITH IT. AFTER THE COLD FRONTAL PASSAGE HIGH PRESSURE WILL BUILD BACK IN AND TEMPERATURES WILL COOL A LITTLE COMPARED TO WHAT THEY HAVE BEEN LATELY...BUT WILL STILL LIKELY REMAIN IN THE 90S FOR MUCH OF THE AREA. ANOTHER SYSTEM WILL APPROACH FOR FRIDAY AND AN UNSETTLED NORTHWEST FLOW PATTERN COULD KICK IN BRINGING DAILY CHANCES FOR THUNDERSTORMS AND HAVING THE POTENTIAL TO KEEP TEMPERATURES IN THE UPPER 80S TO LOW 90S INSTEAD OF GETTING EVEN HOTTER. && .NEAR TERM TONIGHT/... FORECAST FOCUS WILL BE AMOUNT OF THUNDERSTORM ACTIVITY THAT WORKS SOUTH ACROSS OUR AREA OVERNIGHT AS WEAK COLD FRONT OVER SOUTHERN WISCONSIN MOVES OUR WAY. LINE OF THUNDERSTORMS HAVE DEVELOPED OVER NORTHERN ILLINOIS AND RAPID REFRESH SPREADS THIS RAPIDLY SOUTHEAST INTO CENTRAL INDIANA IN THE NEXT 3 TO 4 HOUR BEFORE WEAKENING THE AREA OVERNIGHT. LAPS AND UPPER AIR SOUNDINGS SHOWS A PRETTY GOOD CAP ACROSS OUR REGION...SO THIS MAY BE A BIT OVERDONE. PREFER SLOWING SOUTHWARD PROGRESSION JUST A LITTLE AND KEEP BEST CHANCES ACROSS THE NORTHERN HALF OF OUR REGION OVERNIGHT. THIS GOES PRETTY WELL WITH CURRENT FORECAST AND WILL ONLY MAKE MINOR ADJUSTMENTS TO POPS. DEWPOINTS OVER CENTRAL AND EASTERN SECTIONS WERE IN THE MIDDLE TO UPPER 60S. WILL LOWER TEMPERATURES A DEGREE OR TWO MOST AREAS AS A RESULT. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... FORECAST FOCUS IS ON TEMPERATURES. GENERALLY SPEAKING GUIDANCE HAS BEEN SEVERAL DEGREES TOO COOL RECENTLY AND FOLLOWED THIS TREND. ALTHOUGH COLD FRONT WILL BE JUST ABOUT THROUGH THE AREA BY WEDNESDAY MORNING AND COLDER TEMPERATURES WILL ADVECT IN AT 850 MB ON THURSDAY AND FRIDAY...WITH A GREAT DEAL OF SUNSHINE THOSE DAYS AND DRY SOIL STILL EXPECT TEMPERATURES TO REACH/EXCEED 90 FOR MOST OF THE AREA. THIS AMOUNTED TO A DEGREE OR TWO ABOVE GUIDANCE WEDNESDAY AND A FEW DEGREES ABOVE FOR THURSDAY AND FRIDAY. ON PRECIPITATION CHANCES...KEPT SOME POPS IN THE SOUTHEAST WEDNESDAY MORNING AND THE FAR SOUTH WEDNESDAY AFTERNOON AS THE COLD FRONT SLOWLY MOVES OUT OF SOUTHERN INDIANA. AFTER THAT THE FORECAST IS DRY THROUGH THURSDAY NIGHT WHEN A SLIGHT CHANCE SNEAKS INTO THE WEST AS AN UPPER SHORTWAVE APPROACHES THE AREA. A LITTLE DISAGREEMENT BETWEEN THE MODELS ON FRIDAY AS TO THE LOCATION OF THE SHORTWAVE FORCING AND THUS WHETHER OR NOT TO INCLUDE PRECIP BUT FOR NOW MAINTAINED THE GOING CHANCE FOR THUNDERSTORMS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... FOCUS IS ON CHANCES FOR RAIN...MAINLY FOR THIS WEEKEND. A LINGERING FRONTAL BOUNDARY WILL BE THE FOCUS FOR CHANCES FOR SHOWERS AND THUNDERSTORMS AS SEVERAL WAVES RIDE ALONG IT. OVERALL THE MODELS ARE SIMILAR...BUT AS USUAL DIFFER ON DETAILS OF THE SMALLER WAVES. USED HPC GUIDANCE FOR THIS PERIOD WHICH YIELDS CHANCES FOR RAIN SAT/SUN AND DRIER WEATHER FOR EARLY NEXT WEEK. NEXT BIG QUESTION IS WILL THE NINETY WEATHER STICK AROUND? NUDGED UP GUIDANCE A DEGREE OR TWO BASED ON PAST VERIFICATIOBN WHICH PUTS THE INDY AREA JUST BELOW 90...BUT WOULD NOT BE SURPRISED IF EVEN WARMER TRENDS PREVAIL. TOO EARLY TO TELL ATTM. && .AVIATION /DISCUSSION FOR THE 030600Z TAFS/... LARGE CONVECTIVE CLUSTER HAS DEVELOPED OVER NORTHERN ILLINOIS AHEAD OF COLD FRONT. THIS EVENING/S UPPER AIR INDICATE THERE IS STILL A RATHER STRONG CAP IN PLACE...SO NOT SURE HOW FAR SOUTHEAST THIS CLUSTER WILL GET BEFORE DISSIPATING...BUT GIVEN THE CURRENT STRENGTH OF THE CLUSTER...IT MAY BE AWHILE BEFORE IT FALLS APART. MODELS INDICATE A DECENT LOW LEVEL JET FOR THIS TIME OF YEAR ACROSS THE AREA OVERNIGHT...SO CONVECTIVE POTENTIAL MAY BE HIGHER THAN WOULD NORMALLY BE EXPECTED. APPEARS THE BEST CHANCES FOR CONVECTION DIRECTLY IMPACTING A TERMINAL OVERNIGHT WILL BE AT KLAF...WITH LESSER CHANCES FARTHER SOUTH. MODEL DATA SUGGEST CONVECTIVE POTENTIAL SHOULD TAPER OFF BY 031200Z-031300Z. COLD FRONT EXPECTED TO PASS ACROSS THE TAF SITES DURING THE MID TO LATE MORNING HOURS...ALTHOUGH THE WIND SHIFT ASSOCIATED WITH THE FRONT LOOKS TO BE GRADUAL RATHER THAN SHARP. POTENTIAL EXISTS FOR SOME MVFR CEILINGS TO DEVELOP IN THE VICINITY OF THE THE FRONTAL ZONE AS WELL...BUT CONFIDENCE IS LOW. && .IND WATCHES/WARNINGS/ADVISORIES... IND...NONE. && SYNOPSIS...CP NEAR TERM...JH SHORT TERM...CP LONG TERM....SMF AVIATION...JAS
Hazardous weather outlook, Aug 2, 8:34 PM EDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 834 PM EDT TUE AUG 2 2011 INZ051>057-060>065-067>072-031000- VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE- BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON- JENNINGS- 834 PM EDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...AND BRIEF DOWNPOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE EARLY TOMORROW MORNING. THE STRONGEST STORMS COULD PRODUCE GUSTY WINDS...FREQUENT LIGHTNING...AND BRIEF DOWNPOURS. THE HEAT INDEX IS EXPECTED TO BE FROM 95 TO 100 WEDNESDAY AFTERNOON AND AGAIN FRIDAY AFTERNOON THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS COULD BE SEVERE. HOWEVER...DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-028>031-035>049-031000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY- 834 PM EDT TUE AUG 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS LATE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS EARLY WEDNESDAY MORNING. THE MAIN THREATS FROM ANY STORMS WILL BE DAMAGING WINDS AND FREQUENT LIGHTNING. THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS COULD BE SEVERE. HOWEVER...DEADLY LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND EARLY TOMORROW MORNING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Special weather statement, Aug 3, 1:09 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
109 AM EDT WED AUG 3 2011
INZ021-030600-
CARROLL-
109 AM EDT WED AUG 3 2011
...STRONG THUNDERSTORM ADVISORY FOR CARROLL COUNTY UNTIL 200 AM
EDT...
AT 108 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTICELLO...MOVING SOUTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
THIS STORM WILL BE NEAR...
YEOMAN AROUND 125 AM EDT...
DELPHI AROUND 135 AM EDT...
CAMDEN AROUND 140 AM EDT...
FLORA AROUND 145 AM EDT...
BURLINGTON AROUND 200 AM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4072 8652 4070 8652 4070 8645 4068 8638
4045 8637 4043 8653 4045 8668 4057 8670
4057 8678 4074 8676 4074 8661
TIME...MOT...LOC 0510Z 315DEG 29KT 4076 8680
PUMAThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 1:09 AM EDT | Special Weather Statement | IND | Carroll | 51 min |
| Aug 3, 1:52 AM EDT | Severe Thunderstorm Warning | IND | Carroll, Howard, Tipton | 53 min |
| Aug 3, 2:13 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton | 62 min |
| Aug 3, 4:29 AM EDT | Severe Thunderstorm Warning | IND | Howard, Tipton | 46 min |
| Aug 3, 5:12 AM EDT | Tornado Warning | IND | Hamilton, Madison, Tipton | 18 min |
| Aug 3, 5:31 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Hamilton, Madison, Tipton | 44 min |
| Aug 3, 7:44 AM EDT | Special Weather Statement | IND | Decatur, Jennings | 46 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.